advertisement
Question
Posted by: Margie | 2011/11/09

Ringing ears

ringing in ears for as long i can remeber.
doctor put me on stugeron but still no relief.
dont know what to do now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Margie

You should see an ENT to have an evaluation for tinnitus. Stugeron is usually effective for dizzyness, so it is possible that another cause can be identified.

Regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement